# SDR 20001206SH007

- Difficulty date: August 8, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Aircraft time: 2,808 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Housing
- Part number: 206061432121
- Condition: Cracked
- Location: Tail Rotor
- Part time: 603 hours
- Component: Nr 2 T/R Drvshft
- Component part number: 407040303105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND OCB HOUSING CRACKED DUE TO VIBRATION.  (X)
